# SDR DHL200080569C

- Difficulty date: July 26, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 4 FLOOR TRACK FLANGE SHOWS CORROSION STA 1480.000.  CUT OUT DAMAGED AREA PER SRM 53-2-3.  FABRICATED SPLICE PER SRM 53-2-3.  FABRICATED TRACK PER SRM 53-2-3.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED SPLICE AND TRACK PER SRM 53-2-3.
